Cookies?
Library Header Image
LSE Research Online LSE Library Services

Sub-optimal Hankel norm approximation problem: a frequency domain approach

Iftime, Orest V. and Sasane, Amol J. (2004) Sub-optimal Hankel norm approximation problem: a frequency domain approach. Systems and Control Letters, 52 (1). pp. 75-83. ISSN 0167-6911

Full text not available from this repository.
Identification Number: 10.1016/j.sysconle.2003.11.002
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2003 Elsevier
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 30 Sep 2008 15:26
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17168

Actions (login required)

View Item View Item